# SDR MWEA98376

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08199
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR TRACK LIGHTS HAVE A SMALL PIECE CRACKED OUT AT SEATS 7CD.  MTC REMOVED  AND REPLACED EMERGENCY FLOOR TRACK LIGHT COVER SECTION FROM SEAT ROW 4CD TO 7CD.
